Existence and nonexistence of solutions for a model of gravitational interaction of particles, II

Volume 67 / 1994

Piotr Biler, Danielle Hilhorst, Tadeusz Nadzieja Colloquium Mathematicum 67 (1994), 297-308 DOI: 10.4064/cm-67-2-297-308

Abstract

We study the existence and nonexistence in the large of radial solutions to a parabolic-elliptic system with natural (no-flux) boundary conditions describing the gravitational interaction of particles. The blow-up of solutions defined in the n-dimensional ball with large initial data is connected with the nonexistence of radial stationary solutions with a large mass.

Authors

  • Piotr Biler
  • Danielle Hilhorst
  • Tadeusz Nadzieja

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image